# SDR SWIA202265502

- Difficulty date: February 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FS280 RH BEAM DUE TO FOUND OUT OF LIMITS ON CAMP#24366017.     (C-CHECK RO 4/25/2022)    REPLACED RH FS280 BEAM REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01, CRJ900 SRM 53-11-10-201-004-A01 AND DWG CC670-34010 REV. K. COMPLIED WITH 51-900-1002-SKY.
